Search Results

You are looking at 1 - 6 of 6 items for :

  • "infinitely divisible law" x
  • Refine by Access: All Content x
Clear All

Summary An integral analogue of the general almost sure limit theorem is presented. In the theorem, instead of a sequence of random elements, a continuous time random process is involved, moreover, instead of the logarithmical average, the integral of delta-measures is considered. Then the general theorem is applied to obtain almost sure versions of limit theorems for semistable and max-semistable processes, moreover for processes being in the domain of attraction of a stable law or being in the domain of geometric partial attraction of a semistable or a max-semistable law.

Restricted access

311 367 PITMAN, J. and YOR, M., Bessel processes and infinitely divisible laws, Stochastic integrals (Proc. Sympos., Univ. Durham, Durham, 1980), ed. by D. Williams, Lecture

Restricted access

PITMAN, J. and YOR, M., Bessel processes and infinitely divisible laws, Stochastic integrals (Proc. Sympos., Univ. Durham, Durham, 1980), ed. by D. Williams, Lecture Notes in Math., 851, Springer, Berlin, 1981. MR 82j :60149

Restricted access

Pitman, J. and Yor, M. , Bessel processes and infinitely divisible laws, in: Stochastic integrals (Proc. Sympos., Univ. Durham, Durham, 1980) , volume 851 of Lecture Notes in Math. , pages 285–370. Springer, Berlin, 1981. MR 82j :60149

Restricted access